# SDR DXTA200702473

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 3,736 hours, 2,925 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: None
- Location: Lt
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

JUST PRIOR TO V1 CALLOUT; SEAGULL STRIKE TO OB EDGE OF LT ENGINE NACELLE LIP. ABORTED TAKEOFF. OBVIOUS SIGNS OF (DEBRIS) INSIDE AND OUTSIDE INTAKE TO ENGINE.   INSPECTED AIRCRAFT FOUND BIRD DEBRIS LT ENGINE COWL.  CLEANED AREA BORESCOPED LT ENGINE NO DAMAGE NOTED.  NO FURTHER DAMAGE TO AIRCRAFT NOTED INSPECTED RT ENGINE NO DAMAGE NOTED IAW CESSNA 560XL M/M 5-50-00 PAGE 2.
